×

zbMATH — the first resource for mathematics

The 3D transient semiconductor equations with gradient-dependent and interfacial recombination. (English) Zbl 1425.35097

MSC:
35K57 Reaction-diffusion equations
35K55 Nonlinear parabolic equations
35Q60 PDEs in connection with optics and electromagnetic theory
78A35 Motion of charged particles
35R05 PDEs with low regular coefficients and/or low regular data
35K45 Initial value problems for second-order parabolic systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amann, H., Linear and Quasilinear Parabolic Problems (1995)
[2] Amann, H., Linear parabolic problems involving measures, Rev. R. Acad. Cienc. Exactas Fs. Nat. Ser. A Mat., 95, 85-119 (2001) · Zbl 1018.35049
[3] Arendt, W.; Chill, R.; Fornaro, S.; Poupaud, C., Lp-maximal regularity for nonautonomous evolution equations, J. Differential Equations, 237, 1-26 (2007) · Zbl 1126.34037
[4] Auscher, P.; Badr, N.; Haller-Dintelmann, R.; Rehberg, J., The square root problem for second order, divergence form operators with mixed boundary conditions on Lp, J. Evol. Eq., 15, 165-208 (2015) · Zbl 1333.47034
[5] Da Veiga, H. Beirao, On the semiconductor drift diffusion equations, Differential Integral Equations, 9, 729-744 (1996) · Zbl 0859.35055
[6] Binding, P.; Hryniv, R., Relative boundedness and relative compactness for linear operators in Banach spaces, Proc. Amer. Math. Soc., 128, 2287-2290 (2000) · Zbl 0954.47015
[7] Bonch-Bruevich, V. L.; Kalashnikov, S. G., Halbleiterphysik (1982)
[8] Coulhon, T.; Duong, X. T., Maximal regularity and kernel bounds: Observations on a theorem by Hieber and Prüss, Adv. Differential Equations, 5, 343-368 (2000) · Zbl 1001.34046
[9] Daprato, G.; Sinestrari, E., Hölder continuity for non-autonomous abstract parabolic equations, Israel J. Math., 42, 1-19 (1982)
[10] Disser, K.; Kaiser, H.-C.; Rehberg, J., Optimal Sobolev regularity for linear second-order divergence elliptic operators occurring in real-world problems, SIAM J. Math. Anal., 47, 1719-1746 (2015) · Zbl 1325.35028
[11] Dore, G., Maximal regularity in Lp spaces for an abstract Cauchy problem, Adv. Differential Equations, 5, 293-322 (2000) · Zbl 0993.34058
[12] Drumm, D. W.; Hollenberg, L. C. L.; Simmons, M. Y.; Friesen, M., Effective mass theory of monolayer δ doping in the high density limit, Phys. Rev. B, 85, 155419 (2012)
[13] Ebers, J. J.; Miller, S. L., Alloyed junction Avalanche transistors, Bell Syst. Tech. J., 34, 883-902 (1955)
[14] Egert, M.; Haller-Dintelmann, R.; Rehberg, J., Hardy’s inequality for functions vanishing on a part of the boundary, Potential Anal., 43, 49-78 (2015) · Zbl 1331.26031
[15] Evans, L. C.; Gariepy, R. F., Measure Theory and Fine Properties of Functions (1992) · Zbl 0804.28001
[16] Farrell, P.; Koprucki, T.; Fuhrmann, J., Computational and analytical comparison of flux discretizations for the semiconductor device equations beyond Boltzmann statistics, J. Comput. Phys., 346, 497-513 (2017) · Zbl 1378.82030
[17] Fila, M.; Matano, H.; Fiedler, B., Handbook of Dynamical Systems, 2, 723-758 (2002) · Zbl 1004.35060
[18] Gajewski, H., Analysis und Numerik von Ladungstransport in Halbleitern (Analysis and numerics of carrier transport in semiconductors), Mitt. Ges. Angew. Math. Mech., 16, 35-57 (1993)
[19] Gajewski, H.; Gröger, K., On the basic equations for carrier transport in semiconductors, J. Math. Anal. Appl., 113, 12-35 (1986) · Zbl 0642.35038
[20] Gajewski, H.; Gröger, K., Semiconductor equations for variable mobilities based on Boltzmann statistics or Fermi-Dirac statistics, Math. Nachr., 140, 7-36 (1989) · Zbl 0681.35081
[21] Gajewski, H.; Gröger, K., Surveys on Analysis, Geometry and Mathematical Physics, 4-53 (1990)
[22] Gajewski, H.; Gröger, K.; Zacharias, K., Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen (Nonlinear Operator Equations and Operator Differential Equations) (1974)
[23] H. Gajewski, M. Liero, R. Nürnberg and H. Stephan, WIAS-TeSCA — Two-dimensional semi-conductor analysis package, WIAS Technical Report, Vol. 14 (2016), pp. 1-145.
[24] Gajewski, H.; Skrypnik, I. V., On the uniqueness of solutions for nonlinear elliptic – parabolic problems, J. Evol. Equ., 3, 247-281 (2003) · Zbl 1033.35016
[25] Glitzky, A., An electronic model for solar cells including active interfaces and energy resolved defect densities, SIAM J. Math. Anal., 44, 3874-3900 (2012) · Zbl 1272.35119
[26] Glitzky, A.; Liero, M., Analysis of p(x)-Laplace thermistor models describing the electrothermal behavior of organic semiconductor devices, Nonlinear Anal. Real World Appl., 34, 536-562 (2017) · Zbl 1366.82064
[27] Granero-Belinchón, R., On a drift – diffusion system for semiconductor devices, Ann. Henri Poincaré, 17, 3473-3498 (2016) · Zbl 1361.82038
[28] Griepentrog, J. A.; Gröger, K.; Kaiser, H. C.; Rehberg, J., Interpolation for function spaces related to mixed boundary value problems, Math. Nachr., 241, 110-120 (2002) · Zbl 1010.46021
[29] Grisvard, P., Elliptic Problems in Nonsmooth Domains, 24 (1985) · Zbl 0695.35060
[30] Gröger, K., On steady state carrier distributions in semiconductor devices, Aplikace Matematiky, 32, 49-56 (1987) · Zbl 0621.35047
[31] Gröger, K., A W1,p-estimate for solutions to mixed boundary value problems for second order elliptic differential equations, Math. Ann., 283, 679-687 (1989) · Zbl 0646.35024
[32] Gummel, H. K., A self-consistent iterative scheme for one-dimensional steady state calculations, IEEE Trans. Electron Devices, 11, 455 (1964)
[33] Guo, Y.; Strauss, W., Stability of semiconductor states with insulating and contact boundary conditions, Arch. Ration. Mech. Anal., 179, 1-30 (2006) · Zbl 1148.82030
[34] Haller-Dintelmann, R.; Jonsson, A.; Knees, D.; Rehberg, J., Elliptic and parabolic regularity for second order divergence operators with mixed boundary conditions, Math. Methods Appl. Sci., 39, 5007-5026 (2016) · Zbl 1368.35054
[35] Haller-Dintelmann, R.; Kaiser, H.-C.; Rehberg, J., Elliptic model problems including mixed boundary conditions and material heterogeneities, J. Math. Pures Appl., 89, 25-48 (2008) · Zbl 1132.35022
[36] Haller-Dintelmann, R.; Meyer, C.; Rehberg, J.; Schiela, A., Hölder continuity and optimal control for nonsmooth elliptic problems, Appl. Math. Optim., 60, 397-428 (2009) · Zbl 1179.49041
[37] Haller-Dintelmann, R.; Rehberg, J., Maximal parabolic regularity for divergence operators including mixed boundary conditions, J. Differential Equations, 247, 1354-1396 (2009) · Zbl 1178.35210
[38] Haller-Dintelmann, R.; Rehberg, J., Coercivity for elliptic operators and positivity of solutions on Lipschitz domains, Arch. Math., 95, 457-468 (2010) · Zbl 1205.35065
[39] Haller-Dintelmann, R.; Rehberg, J., Parabolic Problems, 80, 313-341 (2011) · Zbl 1270.35162
[40] Hamilton, D.; Gibbons, J. F.; Shockley, W., Physical principles of avalanche transistor pulse circuits, Proc. IRE, 47, 6, 92-93 (1959)
[41] Hieber, M.; Prüss, J., Heat kernels and maximal Lp−Lq estimates for parabolic evolution equations, Comm. Partial Differential Equations, 22, 1647-1669 (1997) · Zbl 0886.35030
[42] Hsiao, L.; Markowich, P. A.; Wang, S., The asymptotic behavior of globally smooth solutions of the multidimensional isentropic hydrodynamic model for semiconductors, J. Differential Equations, 192, 111-133 (2003) · Zbl 1045.35088
[43] Jerome, J. W., Mathematical advances and horizons for classical and quantum-perturbed drift – diffusion systems: Solid state devices and beyond, Comput. Electron., 8, 132-141 (2009)
[44] Jonsson, A.; Wallin, H., Function Spaces on Subsets of Rn (1984) · Zbl 0875.46003
[45] Kaiser, H.-Chr.; Neidhardt, H.; Rehberg, J., Classical solutions of drift – diffusion equations for semiconductor devices: The two-dimensional case, Nonlinear Anal., 71, 1584-1605 (2009) · Zbl 1167.35390
[46] Kato, T., Perturbation Theory for Linear Operators, 132 (1984)
[47] Kennedy, D. P.; O’Brien, R. R., Avalanche breakdown calculations for a planar p−n junction, IBM J. Res. Develop., 10, 213 (1966)
[48] Kolodinski, S.; Werner, J. H.; Wittchen, T.; Queisser, H. J., Quantum efficiencies exceeding unity due to impact ionization in silicon solar cells, Appl. Phys. Lett., 63, 2405 (1993)
[49] Landsberg, P. T., Recombination in Semiconductors (1991)
[50] Lunardi, A., Analytic Semigroups and Optimal Regularity in Parabolic Problems (1995) · Zbl 0816.35001
[51] Markowich, P. A., The Stationary Semiconductor Device Equations (1986)
[52] Markowich, P. A.; Ringhofer, C. A.; Schmeiser, C., Semiconductor Equations (1990) · Zbl 0765.35001
[53] Marti, A.; Luque, A., Electrochemical potentials (quasi Fermi levels) and the operation of hot-carrier, impact-ionization, and intermediate-band solar cells, IEEE J. Photovolt., 3, 1298-1304 (2013)
[54] Maz’Ya, V. G., Sobolev Spaces (1985) · Zbl 0727.46017
[55] Nazmul, A. M.; Amemiya, T.; Shuto, Y.; Sugahara, S.; Tanaka, M., High temperature ferromagnetism in GaAs-based heterostructures with Mn δ doping, Phys. Rev. Lett., 95, 017201 (2005)
[56] Ouhabaz, E., Analysis of Heat Equations on Domains, 31 (2005)
[57] Prüss, J., Maximal regularity for evolution equations in Lp-spaces, Conf. Semin. Mat. Univ. Bari, 285, 1-39 (2002)
[58] Reed, M.; Simon, B., Methods of Modern Mathematical Physics II: Fourier Analysis, Self-Adjointness (1975) · Zbl 0308.47002
[59] Seeley, R., Fractional powers of boundary problems, Actes du Congrès International des Mathèmaticiens, 795-801 (1971) · Zbl 0224.35029
[60] Seidman, T., Nonlinear Semigroups, Partial Differential Equations and Attractors, 1394, 185-198 (1989)
[61] Selberherr, S., Analysis and Simulation of Semiconductor Devices (1984)
[62] Spirito, P., Static and dynamic behavior of transistors in the avalanche region, IEEE J. Solid State Circuits, 6, 83-87 (1971)
[63] Synopsis, Inc., Sentaurus Device User Guide (2012).
[64] Ter Elst, A. F. M.; Rehberg, J., L∞-estimates for divergence operators on bad domains, Anal. Appl., 10, 207-214 (2012) · Zbl 1242.35069
[65] Triebel, H., Interpolation Theory, Function Spaces, Differential Operators (1978) · Zbl 0387.46033
[66] Van Roosbroeck, W., Theory of the flow of electrons and holes in Germanium and other semiconductors, Bell Syst. Tech. J., 29, 560 (1950) · Zbl 1372.35295
[67] Wu, H.; Markowich, P. A.; Zheng, S., Global existence and asymptotic behavior for a semiconductor drift – diffusion-Poisson model, Math. Models Methods Appl. Sci., 18, 443-487 (2008) · Zbl 1157.35013
[68] Zamponi, N.; Jüngel, A., Global existence analysis for degenerate energy-transport models for semiconductors, J. Differential Equations, 258, 2339-2363 (2015) · Zbl 1357.35182
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.